# SDR CALA2013101692127

- Difficulty date: October 13, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 51,100 hours, 12,702 cycles
- Engine: Pwa PW4052
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Manifold
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENG NR 2 OTBD THRUST REVERSER OPEN ACTUATOR MANIFOLD LEAKING.  R & R ENG NR 2 OTBD THRUST REVERSER OPEN ACTUATOR MANIFOLD IAW UAL AMM 78-31-17.  LEAK CHECKED GOOD.
